Levetiracetam is an antiepileptic drug used for the treatment of generalised or partial seizures, either alone or in a combination therapy. Adverse effects have been reported with its clinical use, including headache, dizziness, liver failure etc. A rare but an important adverse effect is an increase in creatine phosphokinase (CPK) levels with its use. Herein, we present a case of 43-year male, known intravenous (IV) drug abuser with a history of decompressive craniotomy. Patient presented with severe behavioural disorder for which risperidone was given. Five days later, he started having high grade fever, hyperventilation and uncontrolled generalised tonic-clonic seizures (GTCS). After initial management of seizures, levetiracetam was started in combination with topiramate for seizure control. Seizures remained subsided but CPK levels, which were normal at the start of therapy, began to rise and reached tremendous levels of 29,000 mg/dl within a span of a week. Levetiracetam, suspected as a cause of this increase CPK levels, was stopped immediately and the levels returned to baseline within one week. This report provided us with an important step in the management of seizures with levetiracetam.